MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SPIDER LEG ACCESSORY (LEFT) TENET 7645; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)

SMITH & NEPHEW, INC. SPIDER LEG ACCESSORY (LEFT) TENET 7645; ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Catalog Number 72203235
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery when the device is being locked, it keeps falling.No patient injuries or delay reported.Back-up device was available.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.A functional evaluation was performed.The unit¿s ball clamp was fully opened by rotating the clamp handle fully counterclockwise.The ball clamp was then connected to the 3d connector testing jig.The ball clamp¿s handle was then rotated clockwise and the ball clamp was securely tightened to the test 3d connector ball.A weight test was then performed using the test scale.The spider leg accessory passed the weight test.The complaint was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the functional testing process.Correction in report source: user facility should be marked.

Brand Name
SPIDER LEG ACCESSORY (LEFT) TENET 7645
Common Device Name
ACCESSORIES, OPERATING-ROOM, TABLE (KIT)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key8955059
Report Number1643264-2019-00616
Device Sequence Number11393215
Product Code FWZ
UDI-Device Identifier00885554023442
UDI-Public00885554023442
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72203235
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2019
Initial Date Received by Manufacturer 08/06/2019
Supplement Date Received by Manufacturer09/27/2019
Initial Report FDA Received Date09/03/2019
Supplement Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1